Classicality of the primordial perturbations

Lyth, David H and Seery, David (2008) Classicality of the primordial perturbations. Physics Letters B, 662 (4). pp. 309-313. ISSN 0370-2693

Full text not available from this repository.

Abstract

We show that during inflation, a quantum fluctuation becomes classical at all orders if it becomes classical at first order. Implications are discussed.

Item Type: Article
Additional Information: Author list in alphabetical order.
Schools and Departments: School of Mathematical and Physical Sciences > Physics and Astronomy
Depositing User: David Seery
Date Deposited: 06 Feb 2012 20:13
Last Modified: 22 May 2012 14:15
URI: http://sro.sussex.ac.uk/id/eprint/24833
📧 Request an update